Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Shreveport, LA

May 20, 2011Little River County, Miller County, Arkansas; Bowie County, Cass County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 20, 2011, 8:32 PM CDT for Little River County, Miller County, Arkansas; Bowie County, Cass County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 8:32 PM CDT (01:32 UTC)
Expired
May 20, 2011, 9:15 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Little River County, AR, Miller County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 5:56 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KSHV 210132
SVRSHV
ARC081-091-TXC037-067-210215-
/O.NEW.KSHV.SV.W.0210.110521T0132Z-110521T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
  NEW BOSTON...
  NORTHERN CASS COUNTY IN NORTHEAST TEXAS...
  SOUTHWESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  WEST CENTRAL MILLER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF TEXARKANA...

* UNTIL 915 PM CDT

* AT 830 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR SIMMS...AND MOVING NORTHEAST AT
  45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAUD...REDWATER...HOOKS AND NASH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF ON OR NEAR LAKE WRIGHT PATMAN...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3345 9394 3300 9430 3325 9466 3327 9465
      3331 9470 3331 9473 3333 9474 3335 9474
      3362 9451 3364 9448
TIME...MOT...LOC 0132Z 214DEG 51KT 3334 9448

$$

VII
1 follow-up statement
662 
WWUS54 KSHV 210204
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 PM CDT FRI MAY 20 2011

ARC081-091-TXC037-067-210215-
/O.CON.KSHV.SV.W.0210.000000T0000Z-110521T0215Z/
LITTLE RIVER AR-MILLER AR-CASS TX-BOWIE TX-
904 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR BOWIE...CASS...MILLER AND LITTLE RIVER COUNTIES...

AT 855 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR TEXARKANA TEXAS...MOVING NORTHEAST AT 40 
MPH. VERY HEAVY RAINFALL WITH THIS STORM MAY ALSO RESULT IN STANDING 
WATER ON ROADWAYS IN THE TEXARKANA AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3345 9394 3322 9412 3340 9444 3345 9459
      3347 9461 3346 9459 3345 9454 3353 9454
      3345 9452 3361 9452 3364 9447
TIME...MOT...LOC 0203Z 214DEG 51KT 3370 9418

$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:13 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 20, 6:13 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 PM CDT FRI MAY 20 2011

.DISCUSSION...
DRY LINE INDUCED THUNDERSTORMS CONTINUE ACROSS MUCH OF EAST TEXAS.
UPPER-LEVEL SHORTWAVE MAY ALLOW FOR A SLIGHT EASTWARD PROGRESSION
OF CONVECTION OVER THE NEXT SEVERAL HOURS...AFFECTING PORTIONS OF
NORTHWEST LOUISIANA BEFORE STORMS BEGIN TO DISSIPATE. WENT AHEAD
AND ISSUED AN UPDATE TO EXTEND TORNADO WATCH UNTIL MIDNIGHT FOR
MUCH OF THE SAME AREAS THAT WERE IN THE PREVIOUS TORNADO WATCH.
/05/

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT FRI MAY 20 2011/

DISCUSSION...
UPPER LOW MOVING NE FROM THE FOUR CORNER REGION...GENERATING
AN INCREASING NEGATIVE TILT...AS SECONDARY UPPER LOW OVER EASTERN
MT...CLOSING OFF AND BECMG STNRY. UPDATED 18Z SOUNDING AT SHV
SHOWING WEAK MID LVL CAPPING...BENEATH A STEEP LAPSE RATE...AND
LOW LVL HELICITY OF NEARLY 400  SFC TEMPS WARMED TO NEAR 90
ACROSS MUCH OF THE AREA...YIELDING CAPES BTWN 3500 AND 4000 J/KG.
LOW LVL JET OF 35 TO 40 KTS MAY INCREASE SLIGHTLY AFTER SUNSET.
LINE OF CONVECTION FORMATION MOVG INTO DFW METRO AREA...AND WILL
SHIFT INTO RED RIVER VALLEY...HENCE THE LIKELY POPS OVER NW CWA.
SCATTERED TSTMS EAST OF TX HILL COUNTRY EXPECTED TO PROPAGATE INTO
HIGHLY UNSTABLE AIR ACROSS EAST TX. SOME STORM ROTATION IS
NOTED...CURRENT TRENDS SUGGEST ISOLD STORMS MAY REACH SVR LIMITS.
FOR NOW...WILL MENTION TSTMS WITH GUSTY WINDS IN FCST. REMAINDER
OF WKND WILL SEE A SERIES OF SHORT WAVES RIDING JET STREAM AROUND
BASE OF LOW...THUS PATTERN OF SCT POPS NW CWA AND LITTLE ACTIVITY
SE CWA...MAY HOLD FROM END OF WKND TO MID WEEK. A FAST MOVING COLD
FRONT SHOULD BRING ABOUT STRONG CONVECTION LATE WED...WITH COOLER
TEMPS AND CLEARING SKIES TOWARDS END OF EXTENDED PERIOD./VII/.

AVIATION...

CONVECTION HAVING A DIFFICULT TIME GETTING ORGANIZED SO FAR THIS
AFTERNOON. THE FAVORED AREA HAS BEEN NEAR THE TXK TERMINAL THUS FAR
WITH CONVECTION REMAINING WIDELY SCATTERED AT BEST ELSEWHERE. STILL
DEALING WITH A VERY UNSTABLE ATMOSPHERE HOWEVER...WITH THE ONLY THING
MISSING BEING A TRIGGER. THAT APPEARS TO BE COMING FROM THE WEST IN
THE FORM OF A STRONG TROUGH OF LOW PRESSURE TAKING ON A NEGATIVE TILT.
LINEAR CONVECTION TO THE WEST OF THE I-35 CORRIDOR THIS AFTERNOON WILL
LIKELY MOVE EASTWARD THIS AFTERNOON INTO TONIGHT WITH CONVECTION
EXPECTED TO INCREASE ACROSS THE NE TX TERMINALS AS WELL AS THE
TXK/SHV TERMINALS.

FOR THIS REASON...HAVE TEMPO TSRA GOING FOR MOST LOCATIONS THIS
AFTERNOON THROUGH THIS EVENING AND CARRIED VCTS OR CB THROUGH
MUCH OF THE OVERNIGHT. EXPECTING PREVAILING MVFR CEILINGS TOWARDS
SUNRISE SATURDAY MORNING WITH SOME CONVECTION LIKELY STILL GOING
ON ACROSS THE REGION. KEPT PREVAILING MVFR CEILINGS THROUGH THE
NOON HOUR SATURDAY.

/13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  89  73  89  71 /  40  30  30  20  20
MLU  73  90  72  89  71 /  20  40  40  20  10
DEQ  71  86  73  84  68 /  60  40  40  30  20
TXK  72  88  73  88  70 /  50  40  40  30  20
ELD  73  89  72  88  69 /  40  40  40  30  20
TYR  73  89  73  88  71 /  60  30  30  20  20
GGG  74  89  73  89  71 /  50  30  30  20  20
LFK  74  92  73  90  72 /  40  20  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/14
Hazardous weather outlook, May 20, 11:52 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI MAY 20 2011

ARZ050-051-059>061-070>072-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-211700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-
1152 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
MULTIPLE AREAS OF THUNDERSTORM DEVELOPMENT...WILL INCREASE ACROSS
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND PORTIONS OF
NORTHEAST TEXAS AND NORTHWEST LOUISIANA...ALONG AND NORTH OF
INTERSTATE 20...THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME
SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND A FEW
TORNADOES...ALL BEING SIGNIFICANT WEATHER CONCERNS. IN
ADDITION...REPEAT STORM ACTIVITY MAY ALSO YIELD A LOCALLY HEAVY
RAINFALL THREAT BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE NEXT
SEVERAL DAYS AS A LARGE UPPER LEVEL STORM SYSTEM SLOWLY MOVES OUT
OF THE ROCKIES AND INTO THE GREAT PLAINS. ADDITIONAL HEAVY RAINFALL
MAY BRING A GREATER THREAT FOR FLASH FLOODING.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST THROUGH THE MIDDLE OF
NEXT WEEK BUT WILL BE SOMEWHAT LOWER SUNDAY THROUGH TUESDAY. RAIN
CHANCES ARE EXPECTED TO INCREASE AGAIN TOWARD THE MIDDLE OF THE
WEEK AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

ARZ073-LAZ005-006-010>014-017>022-TXZ149>153-165>167-211700-
UNION AR-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1152 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE TODAY
AND THROUGH THE OVERNIGHT HOURS....ACROSS PORTIONS OF NORTHEAST
TEXAS AND NORTHERN LOUISIANA...SOUTH OF INTERSTATE 20. GUSTY
WINDS TO 40 MPH AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STRONG
THUNDERSTORMS. A FEW STORMS COULD BECOME SEVERE BY LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE NEXT
SEVERAL DAYS AS A LARGE UPPER LEVEL STORM SYSTEM SLOWLY MOVES OUT
OF THE ROCKIES AND INTO THE GREAT PLAINS. ADDITIONAL HEAVY
RAINFALL MAY BRING A THREAT FOR FLASH FLOODING.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST THROUGH THE MIDDLE OF
NEXT WEEK BUT WILL BE SOMEWHAT LOWER SUNDAY THROUGH TUESDAY. RAIN
CHANCES ARE EXPECTED TO INCREASE AGAIN TOWARD THE MIDDLE OF THE
WEEK AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS
AFTERNOON...BUT COULD POSSIBLY BE REQUIRED LATER TONIGHT.

VII

In the hours before

Local storm report, May 20, 6:12 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     FUNNEL CLOUD     1 NW IDABEL             33.91N 94.83W
05/20/2011                   MCCURTAIN          OK   PUBLIC

&&

04
Local storm report, May 20, 6:16 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             DETROIT                 33.66N 95.27W
05/20/2011  E1.00 INCH       RED RIVER          TX   LAW ENFORCEMENT

&&

04
Local storm report, May 20, 6:33 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             HALLSVILLE              32.50N 94.58W
05/20/2011  M1.75 INCH       HARRISON           TX   EMERGENCY MNGR

0620 PM     HAIL             4 E LONGVIEW            32.52N 94.69W
05/20/2011  E1.00 INCH       HARRISON           TX   PUBLIC

            ONE INCH HAIL REPORTED ON THE EASTERN SIDE OF LONGVIEW
            JUST IN HARRISON COUNTY.

&&

MBERRY
Special weather statement, May 20, 7:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT FRI MAY 20 2011

TXZ112-126-210045-
CASS-MARION-
701 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MARION AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BEREA...BIVINS...JEFFERSON...KILDARE...LINDEN...LODI
     AND QUEEN CITY...

AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BEREA...OR 16 MILES NORTH OF
MARSHALL...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

VII
Local storm report, May 20, 8:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             3 NW DOMINO             33.28N 94.15W
05/20/2011  E1.75 INCH       CASS               TX   AMATEUR RADIO

            DIME TO GOLF BALL SIZE HAIL REPORTED.

&&

20
Local storm report, May 20, 8:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
831 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             TEXARKANA               33.44N 94.07W
05/20/2011  E0.50 INCH       BOWIE              TX   EMERGENCY MNGR

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:40 PM CDTSevere Thunderstorm WarningSHVMiller35 min
May 20, 8:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier39 min
May 20, 9:28 PM CDTAreal Flood AdvisorySHVHempstead, Little River, Miller3 hr
May 21, 6:32 PM CDTSevere Thunderstorm WarningSHVColumbia, Union43 min
May 20, 7:33 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion27 min
May 20, 8:52 PM CDTAreal Flood AdvisorySHVCherokee3 hr
May 20, 11:42 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
May 21, 6:15 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.